Works matching DE "AMALGAMS (Group theory)"
Results: 116
How Psychiatric Conditions Were Made.
- Published in:
- Psychiatry: Interpersonal & Biological Processes, 2007, v. 70, n. 2, p. 130, doi. 10.1521/psyc.2007.70.2.130
- By:
- Publication type:
- Article
Amalgamated products of groups: measures of random normal forms.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 185, n. 2, p. 300, doi. 10.1007/s10958-012-0915-z
- By:
- Publication type:
- Article
Absolute Closedness of Torsion-Free Abelian Groups in the Class of Metabelian Groups.
- Published in:
- Algebra & Logic, 2014, v. 53, n. 1, p. 9, doi. 10.1007/s10469-014-9267-8
- By:
- Publication type:
- Article
On Armendariz-like properties in amalgamated algebras along ideals.
- Published in:
- Turkish Journal of Mathematics, 2017, v. 41, n. 6, p. 1673, doi. 10.3906/mat-1603-135
- By:
- Publication type:
- Article
WEIGHTED INEQUALITIES OF HARDY-TYPE ON AMALGAMS.
- Published in:
- Real Analysis Exchange, 2009, v. 34, n. 2, p. 483, doi. 10.14321/realanalexch.34.2.0483
- By:
- Publication type:
- Article
A note on embedding of semigroup amalgams.
- Published in:
- Acta et Commentationes Universitatis Tartuensis de Mathematica, 2014, v. 18, n. 2, p. 261, doi. 10.12697/acutm.2014.18.21
- By:
- Publication type:
- Article
AmaLgam+: Composing Rich Information Sources for Accurate Bug Localization.
- Published in:
- Journal of Software: Evolution & Process, 2016, v. 28, n. 10, p. 921, doi. 10.1002/smr.1801
- By:
- Publication type:
- Article
Spin covers of maximal compact subgroups of Kac-Moody groups and spin-extended Weyl groups.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 3, p. 401, doi. 10.1515/jgth-2016-0034
- By:
- Publication type:
- Article
Beauville structures in p-central quotients.
- Published in:
- Journal of Group Theory, 2017, v. 20, n. 2, p. 257, doi. 10.1515/jgth-2016-0031
- By:
- Publication type:
- Article
Opposition in triality.
- Published in:
- Journal of Group Theory, 2009, v. 12, n. 4, p. 491, doi. 10.1515/JGT.2008.093
- By:
- Publication type:
- Article
Conjugacy in lattice-ordered groups and right ordered groups.
- Published in:
- Journal of Group Theory, 2008, v. 11, n. 5, p. 623, doi. 10.1515/JGT.2008.038
- By:
- Publication type:
- Article
A remark on the identification of Lie-type groups as amalgams of minimal parabolic subgroups.
- Published in:
- Journal of Group Theory, 2007, v. 10, n. 1, p. 35, doi. 10.1515/JGT.2007.004
- By:
- Publication type:
- Article
The complete Phan-type theorem for Sp(2 n, q).
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 5, p. 603, doi. 10.1515/JGT.2006.039
- By:
- Publication type:
- Article
Symmetric groups and completions of the Goldschmidt amalgams of type G<sub>1</sub>.
- Published in:
- Journal of Group Theory, 2006, v. 9, n. 5, p. 627, doi. 10.1515/JGT.2006.040
- By:
- Publication type:
- Article
A new proof of a theorem of Phan.
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 3, p. 287, doi. 10.1515/jgth.2004.010
- By:
- Publication type:
- Article
On groups with all subgroups normal-by-(finite rank).
- Published in:
- Journal of Group Theory, 2004, v. 7, n. 2, p. 231, doi. 10.1515/jgth.2004.005
- By:
- Publication type:
- Article
SHARPNESS OF SOME PROPERTIES OF WIENER AMALGAM AND MODULATION SPACES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2009, v. 80, n. 1, p. 105, doi. 10.1017/S0004972709000070
- By:
- Publication type:
- Article
SOME REMARKS ON ONE-RELATOR AMALGAMATED FREE PRODUCTS II.
- Published in:
- International Journal of Algebra & Computation, 2006, v. 16, n. 1, p. 1, doi. 10.1142/S0218196706002925
- By:
- Publication type:
- Article
On Dehn Functions of Amalgamations and Strongly Undistorted Subgroups.
- Published in:
- International Journal of Algebra & Computation, 2000, v. 10, n. 5, p. 665, doi. 10.1142/S0218196700000303
- By:
- Publication type:
- Article
Compressed Word Problems in HNN-extensions and Amalgamated Products.
- Published in:
- Theory of Computing Systems, 2011, v. 49, n. 2, p. 283, doi. 10.1007/s00224-010-9295-2
- By:
- Publication type:
- Article
MINIMAL REPRESENTATIONS OF LOCALLY PROJECTIVE AMALGAMS.
- Published in:
- Journal of the London Mathematical Society, 2004, v. 70, n. 1, p. 142, doi. 10.1112/S0024610704005344
- By:
- Publication type:
- Article
CLASSICAL GROUPS IN DIMENSION 3 AS COMPLETIONS OF THE GOLDSCHMIDT G3-AMALGAM.
- Published in:
- Journal of the London Mathematical Society, 2000, v. 62, n. 3, p. 802, doi. 10.1112/S0024610700001587
- By:
- Publication type:
- Article
Permanence properties of amenable, transitive and faithful actions.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2011, v. 18, n. 2, p. 287, doi. 10.36045/bbms/1307452078
- By:
- Publication type:
- Article
Singular convolution operators on Wiener amalgam spaces.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2015, v. 13, n. 1, p. -1, doi. 10.1142/S0219691315500034
- By:
- Publication type:
- Article
p-FRAMES FOR SUBSPACES OF WIENER AMALGAMS ON A LOCALLY COMPACT ABELIAN GROUP.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2003, v. 1, n. 4, p. 481, doi. 10.1142/S0219691303000293
- By:
- Publication type:
- Article
Inversion formulas for the continuous wavelet transform.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 138, n. 3, p. 237, doi. 10.1007/s10474-012-0263-y
- By:
- Publication type:
- Article
On the conjugacy separability of some free constructions of groups by root classes of finite groups.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 5/6, p. 779, doi. 10.1134/S0001434615050132
- By:
- Publication type:
- Article
Absolutely closed groups in the class of 2-step nilpotent torsion-free groups.
- Published in:
- Mathematical Notes, 2015, v. 97, n. 5/6, p. 946, doi. 10.1134/S0001434615050302
- By:
- Publication type:
- Article
Amalgamated free product of groups: Normal forms and measures.
- Published in:
- Mathematical Notes, 2012, v. 91, n. 3/4, p. 592, doi. 10.1134/S0001434612030364
- By:
- Publication type:
- Article
The intersection of the subgroups of finite index in Baumslag—Solitar groups.
- Published in:
- Mathematical Notes, 2010, v. 87, n. 1/2, p. 88, doi. 10.1134/S0001434610010116
- By:
- Publication type:
- Article
Maximal subgroups of amalgams of finite inverse semigroups.
- Published in:
- Semigroup Forum, 2015, v. 90, n. 2, p. 401, doi. 10.1007/s00233-014-9601-4
- By:
- Publication type:
- Article
Amalgams of finite inverse semigroups and deterministic context-free languages.
- Published in:
- Semigroup Forum, 2012, v. 85, n. 1, p. 129, doi. 10.1007/s00233-012-9399-x
- By:
- Publication type:
- Article
On the decidability of the word problem for amalgamated free products of inverse semigroups.
- Published in:
- Semigroup Forum, 2008, v. 76, n. 2, p. 309, doi. 10.1007/s00233-007-9030-8
- By:
- Publication type:
- Article
Examples of amalgamated free products and coupling rigidity.
- Published in:
- Ergodic Theory & Dynamical Systems, 2013, v. 33, n. 2, p. 499, doi. 10.1017/S0143385711000964
- By:
- Publication type:
- Article
Subgroup separability of certain generalized free products of nilpotent-by-finite groups.
- Published in:
- Acta Mathematica Sinica, 2013, v. 29, n. 6, p. 1199, doi. 10.1007/s10114-013-0547-3
- By:
- Publication type:
- Article
The art of the tincture: analytical supervision.
- Published in:
- Journal of Analytical Psychology, 2006, v. 51, n. 2, p. 209, doi. 10.1111/j.0021-8774.2006.00584.x
- By:
- Publication type:
- Article
Exactness of reduced amalgamated free product C -algebras.
- Published in:
- Forum Mathematicum, 2004, v. 16, n. 2, p. 161, doi. 10.1515/form.2004.008
- By:
- Publication type:
- Article
Beurling Density and Shift-Invariant Weighted Irregular Gabor Systems.
- Published in:
- Sampling Theory in Signal & Image Processing, 2006, v. 5, n. 2, p. 163, doi. 10.1007/bf03549449
- By:
- Publication type:
- Article
An Outer Commutator Multiplier and Capability of Finitely Generated Abelian Groups.
- Published in:
- Communications in Algebra, 2010, v. 38, n. 2, p. 588, doi. 10.1080/00927870902828587
- By:
- Publication type:
- Article
Noncommuting ( S 5 , S 5 )-Amalgams.
- Published in:
- Communications in Algebra, 2006, v. 34, n. 3, p. 1149, doi. 10.1080/00927870500442138
- By:
- Publication type:
- Article
ON 𝔛-SATURATED FORMATIONS OF FINITE GROUPS#.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 4, p. 1053, doi. 10.1081/AGB-200053809
- By:
- Publication type:
- Article
ON WEAKLY PROJECTIVE AMALGAMS#.
- Published in:
- Communications in Algebra, 2005, v. 33, n. 4, p. 1147, doi. 10.1081/AGB-200053830
- By:
- Publication type:
- Article
FINITE COMPLETIONS OF THE GOLDSCHMIDT -AMALGAM AND THE MATHIEU GROUPS.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 12, p. 5611, doi. 10.1081/AGB-120015996
- By:
- Publication type:
- Article
AMALGAMATED PRODUCTS OF NONPOSITIVELY CURVED GROUPS WHICH DO NOT SATISFY THE QUADRATIC ISOPERIMETRIC INEQUALITY.
- Published in:
- Communications in Algebra, 2002, v. 30, n. 10, p. 4641, doi. 10.1081/AGB-120014659
- By:
- Publication type:
- Article
AUTOMATIC GROUPS, RATIONAL GROWTH, AND POLYGONAL AMALGAMS.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 12, p. 5371, doi. 10.1081/AGB-100107933
- By:
- Publication type:
- Article
STABILITY AND AMALGAMATION IN MONOIDS.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 3, p. 1095, doi. 10.1081/AGB-100001669
- By:
- Publication type:
- Article
COMMUTATIVE MONOID AMALGAMS WITH NATURAL CORE.
- Published in:
- Communications in Algebra, 2001, v. 29, n. 2, p. 757, doi. 10.1081/AGB-100001539
- By:
- Publication type:
- Article
Bilinear multipliers of weighted Wiener amalgam spaces and variable exponent Wiener amalgam spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-476
- By:
- Publication type:
- Article
Boundedness of localization operators on Lorentz mixed-normed modulation spaces.
- Published in:
- Journal of Inequalities & Applications, 2014, v. 2014, p. 1, doi. 10.1186/1029-242X-2014-430
- By:
- Publication type:
- Article
On the Multilinear Singular Integrals and Commutators in the Weighted Amalgam Spaces.
- Published in:
- Journal of Function Spaces, 2014, p. 1, doi. 10.1155/2014/686017
- By:
- Publication type:
- Article